# SDR ASAA2022091140108

- Difficulty date: September 11, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 69,503 hours, 27,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND VACUUM LAV EXHAUST VENT AT FS917 IS CORRODED. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS CUT OUT DAMAGE AND REPAIRED SKIN IAW B737-900 SRM 53-70-01-2R-3 THIS IS A CAT B REPAIR WITH AN INSPECTION THRESHOLD OF 77,931 TOTAL FLIGHT CYCLES AND 5,000 CYCLE INTERVAL W=2 O=.125 R=.097 L=3 D=.028.
